Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

General recursive functions


Author: Julia Robinson
Journal: Proc. Amer. Math. Soc. 1 (1950), 703-718
MSC: Primary 02.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0038912-1
MathSciNet review: 0038912
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.0X

Retrieve articles in all journals with MSC: 02.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0038912-1
Article copyright: © Copyright 1950 American Mathematical Society